Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A table of quintic number fields

Authors: A. Schwarz, M. Pohst and F. Diaz y Diaz
Journal: Math. Comp. 63 (1994), 361-376
MSC: Primary 11Y40; Secondary 11R21, 11R32
MathSciNet review: 1219705
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All algebraic number fields F of degree 5 and absolute discriminant less than $2 \times {10^7}$ (totally real fields), respectively $5 \times {10^6}$ (other signatures) are determined. We describe the methods which we applied and list significant data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R21, 11R32

Retrieve articles in all journals with MSC: 11Y40, 11R21, 11R32

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society